# SDR UIEA2015121600732

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING SLIDE HAS DAMAGE TO THE COVER OF DEPLOY HANDLE.  CLEANED, PREPARED, APPLIED REPAIR & TOP COAT IAW AMM 25-00-00-308-166.  INSTALLED HANDLE IAW SRM 51-40-02.
